Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Shortness of breath, chest pain, have pleurisy. Please advise

I have recently decided to go in to rehab for a meth problem I ve had on and off for 9 years. In the last year I ve had extreme cheats pains that was diagnosed as Pleurisy . The pain was going away at the time, but after 6 months of feeling like someone was breaking my chest bone , shortens of breath . This was in November. Today I have pains ripping through my chest. Can t bend over for it feels like I will actually explode. Pressure goes up to my throat like I ve swallowed a huge air bubble. I m a 40 year old female who hates going to doctor. Please advise. I have lots of changes to be made so I m open and listening.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your chest pains cant be because of amphetamine per se but a lot of time while trying to get off from meth can cause a withdrawal symptoms and hence the cause of pain and weird feelings.
At the most what you can do is get a CT scan of the chest to rule out any chest problems
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor